A gadolinium exposure lawsuit blames Optimark and Multihance side effects for fibrosis of organs, skin and bones.
Tag Archives: OptiMark
OptiMark Side Effects Caused Fibrosis In Skin, Organs and Bones from MRI Dye Injection, Lawsuit Claims
An OptiMark lawsuit claims gadolinium in the MRI contrast dye caused a man to suffer fibrosis of the skin, bones and organs.
A new study specifies what types of gadolinium-based contrast agents may be used relatively safely on patients with kidney problems.
Following an MRI with contrast, an Arizona woman indicates that she has been left with debilitating injuries associated with Gadolinium Deposition Disease.
A lawsuit against the makers of OptiMark claims that gadolinium contrast dye side effects caused a debilitating disease resulting in pain, stiffness, and loss of cognitive function.
More Top Stories
The FDA is requiring new label warnings to alert patients and doctors to the risk of Ozempic intestinal blockage side effects.
Eight women have filed Uber sexual assault lawsuits, claiming the rideshare service failed to protect them from predatory drivers due to its lack of safety measures.
A new report highlights how many women and families feel left out of Camp Lejeune settlement negotiations after suffering repeated miscarriages they say were caused by miscarriages on the North Carolina military base.